MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN
Catalog Number V072231
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer went to open the package for a 19fr wound drain but when opened they were finding a 15fr.Per additional information received on february 3, 2025, it was reported that the particular wound drain had been opened to the sterile field for patient use, and upon physical touch, it was noticed that the drain was the wrong size (lot #: ngjv0169).The drain never made it in the patient and the device was replaced prior to insertion.Multiple 19fr drains had been labeled as 19fr and upon opening, it was a 15fr.They had different lot numbers (lot #: unk).
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is unconfirmd.Visual evaluation noted received 2 unopened channel drains with lot numbers ngjn2339 and ngjv0320 listed on the package.These lot numbers listed varies from the reported event as the reported event states the lot numbers are unknown.Packaging on both samples indicates the sample size to be 19fr.Using fr size gauge both samples received measured to be 19fr and would not fit into the 15fr gauge slot.Samples received match the pcn of the original complaint however it is unknown which lot number belongs to the complaint as both returned samples meet specification after testing.Therefore, the reported event is unconfirmed and no additional complaint is needed.Labelling review is not required as labelling would not have prevented the reported event.Dhr review did not show any problems or conditions that would have contributed to the reported event.No additional actions are required at this time.Correction: d,e,h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer went to open the package for a 19fr wound drain but when opened they were finding a 15fr.Per additional information received on 03feb2025, it was reported that the particular wound drain had been opened to the sterile field for patient use, and upon physical touch, it was noticed that the drain was the wrong size (lot#ngjv0169).The drain never made it in the patient and the device was replaced prior to insertion.Multiple 19fr drains had been labeled as 19fr and upon opening, it was a 15fr.They had different lot numbers (lot#unk).Per additional information received via email on 01mar2025, it was reported that there were multiple lot numbers that were defective.Customer thought they placed 2 or 3 different ones in the box.

Brand Name
CHANNEL DRAIN
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21424079
Report Number1018233-2025-01111
Device Sequence Number7913359
Product Code GBX
UDI-Device Identifier00801741119200
UDI-Public(01)00801741119200
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV072231
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer08/03/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown